DSpace
 

KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12210

Title: The Proofs of product inequalities in a generalized vector space
Authors: Barnes, Benedict
Owusu-Ansah, E. D. J.
Amponsah, S. K.
Sebil, C.
Keywords: Product inequality
rst product inequality
second product inequality
generalized vector space
Cauchy-Schwarz inequality
Issue Date: 2018
Publisher: New York Business Global
Citation: New York Business Global Vol. 11, No. 2, 2018, 375-389
Abstract: In this paper, we introduce the proofs of product inequalities: kukkvk kuk+kvk, for all u; v 2 [0; 2], and kuk+kvk kukkvk, for all u; v 2 [2;1). By applying the rst product inequality to the Lp spaces, we observed that if f : ! [0; 1], and g : ! R, then kfkpkgkp kfkp + kgkp. Also, if f; g : ! R, then kfkp + kgkp kfkpkgkp. 2010 Mathematics Subject Classi cations: 4B45, 44B46
Description: An article published by New York Business Global.
URI: http://hdl.handle.net/123456789/12210
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Product Ineq.pdf405.06 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback